MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaip.2026.08.027

Медицинская библиотека · The journal of allergy and clinical immunology. In practice · 2026

Lipid-Lowering Medications Increase the Severity of Hymenoptera Venom Anaphylaxis.

Sohng Kaylee, Lee Erika, Golden David, Sussman Gordon, Worm Margitta, Tracy James, Adams Karla, Matz Jonathan, Thapaliya Sujan, Masuta Sonia, Dölle-Bierke Sabine, Parks Jackson, Alix Veronica, Vadas Peter

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Platelet-activating factor (PAF), a key mediator of anaphylaxis, is inactivated by PAF-acetylhydrolase (PAF-AH). PAF-AH circulates complexed to low-density lipoprotein (LDL). Lipid-lowering medications interfere with PAF inactivation by lowering the concentration of LDL-PAF-AH complex, but their effect on anaphylaxis severity is unknown.

OBJECTIVE

To determine whether lipid-lowering medication use alters anaphylaxis severity. We hypothesized that lipid-lowering medication use would increase the risk of severe anaphylaxis.

METHODS

Retrospective chart review of patients from Canada, US, and Germany, assessed between 2010-2023 for multisystem reactions to insect stings. Logistic regression examined the association between lipid-lowering medication use and anaphylaxis severity (mild-moderate vs severe). Multivariable analyses adjusted for age, sex, beta-blocker, ACE inhibitor, respiratory disorders, and mastocytosis/hereditary alpha tryptasemia (HaT).

RESULTS

Among the total 778 patients, 111 (14%) were taking lipid-lowering medications. Lipid-lowering medication use was associated with increased odds of severe anaphylaxis in multivariable analysis (aOR 2.0; 95% CI 1.3-3.1; p=0.0036). The association remained significant among 518 patients with Hymenoptera allergy confirmed by skin and/or serum tests (aOR 2.0; 95% CI 1.2-3.5; p=0.012). In a sensitivity analysis substituting baseline tryptase for mastocytosis/HaT among patients with available measurements (n=197), the association was directionally consistent but not statistically significant (aOR 1.9; 95% CI 0.9-3.8; p=0.092).

CONCLUSION

Lipid-lowering medication use was associated with increased anaphylaxis severity in the primary analysis and confirmed-allergy cohort. Patients receiving lipid-lowering medications may be at higher risk for severe reactions, and clinicians should consider risk mitigation strategies, including venom immunotherapy (e.g., modified build-up protocols, extended treatment duration), ready access to self-administered epinephrine, and multidisciplinary care.

Для цитирования: Sohng Kaylee, Lee Erika, Golden David, Sussman Gordon, Worm Margitta, Tracy James, Adams Karla, Matz Jonathan, Thapaliya Sujan, Masuta Sonia, Dölle-Bierke Sabine, Parks Jackson, Alix Veronica, Vadas Peter. Lipid-Lowering Medications Increase the Severity of Hymenoptera Venom Anaphylaxis.. The journal of allergy and clinical immunology. In practice. 2026. DOI: 10.1016/j.jaip.2026.08.027.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.